# SDR 2008UALA05798

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,464 hours, 18,368 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Sparks
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEVERAL LARGE SPARKS SHOOTING OUT OF THE APU TAIL PIPE.  FOUND INTERNAL TURBINE FAILURE.  REPLACED APU
